Everything was normal for 4 days after taking it, but then spotting began... and it still hasn't stopped. For the first two days of bleeding, it was heavy enough to warrant a tampon, but it's now slowed down to only once or twice a day, and there's been a day or two intermittently with no spotting. But besides that, I've bled at least a little every day for 12 days now. It's now day 26 of my cycle (I usually get my period within 28-32 days), and I just want my period to start so that my body can hopefully reset itself! I keep thinking that maybe this is a real period, but it always stops almost immediately.
My question for this community is: did anyone else experience a side effect like this from Plan B? Should I still get a full period around this time (I know it might be slightly off due to the hormones) even after bleeding so much already?
I've also recently had a lot of side effects from different kinds of birth controls lately, and I'm beginning to feel like The Side Effect Queen. It would mean a lot to me if someone had any advice or support!! My moods have also been up and down like crazy, and I can't help but still be paranoid that I'm pregnant. It's all very unsettling, especially because I'm fairly sure that the hormones from Plan B are out of my system by now.
Thanks for reading!! Sorry it's a long one!